# SDR REXA2012021300193

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 18,167 hours, 16,170 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD FOUND CRACKED AT PARKING BRAKE CABLE CUTOUT VIA EDDY CURRENT.  REPAIRED IAW BOMBARDIER REO 601R-53-11-563.
